# SDR MASA200601008

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 5,702 hours, 4,094 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5041 CLT - CAPTAIN REPORTED I/B FLIGHT SPOILER AND I/B SPOILERON CAUTION MESSAGE ON LANDING.  MX REPLACED THE RT INBD PCU.
